MathSciNet Relay Station
MathSciNet bibliographic data
MR2446834 (2009k:34078) 34C10 (28A75)
Kwong, Man Kam; Pašić, Mervan; Wong, James S. W. Rectifiable oscillations in second-order linear differential equations. J. Differential Equations 245 (2008), no. 8, 2333–2351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement